# SDR UIEA2020113002482

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,148 hours, 23,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 22K AISLE EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED AISLE EMERGENCY LIGHT LAMP.  OPERATIONS CHECKS GOOD, IAW AMM 33-51-05.
